# SDR EISA95286

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520840
- Condition: Corrosion
- Location: Fs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON BOLT FRAME, FS 1166, RIGHT AT FLOOR LINE.  REPAIRED FRAME PER SRM 51-40-3.  (M)
